Yes, it can! It did for me… I was diagnosed as Hyperadrenergic POTS (high epinephrine when vertical) as the likely contributor. This contributed to some of the shaking, tremors and hyperadrenergic presentation at the time (I felt like I was on amphetamines all of the time). It kept me from fainting, however (my son was not so lucky in that department). Hyperadrenergic POTS is a beast, yet others often think it is “anxiety”. Been there?
well one of my doctors said it is hyperadrenergic pots because I have hypertension as we don’t have capacity to do standing norepinephrine test, but standing make me dizzy, rapid heart beat, tremors and most strange thing standing give me urge to urinate a while after standing not sitting
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross